# SDR 6CBA2025022025001

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N226AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2226
- Aircraft time: 1,964 hours, 1,747 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 9754421423
- Part serial: 1872
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW WERE DEPARTING CYTZ FOR KBED. THE CREW REPORTED "STICK SHAKER ACTIVATED IMMEDIATELY AFTER TAKEOFF ALONG WITH AURAL "STALL" CALLOUT. CREW RETURNED TO DEPARTURE AIRPORT AND SHAKER STAYED ON UNTIL TOUCHDOWN." THE CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO CYTZ AND LANDED WITHOUT INCIDENT.  TECHNICIANS FOUND THE LH AOA TRANSMITTER TO BE INTERNALLY DISCONNECTED.  THEY REPLACED THE AOA WITH AN OVERHAULED UNIT.  OPERATIONAL CHECK WAS PERFORMED SATISFACTORY IAW PILATUS AMM 12-C-22-20-00-00A-903A-A.
